# SDR IPXA10M62523

- Difficulty date: August 28, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 61,578 hours, 12,364 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Strap
- Part number: ARC08391
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, LT WING T/E UPPER SURFACE T/E JUST INBD AND FWD OF NR 2 SPOILER, XORS 480 APPROX, STRIP PANEL AND ADJACENT PANEL CORNERS ARE BULGING DUE TO EXFOLIATION CORROSION.  REMOVED LT WING UPPER SURFACE T/E FILLER STRAP AT XORS 480 APPROX FABRICATED AND INSTALLED FILLER STRAP REF EA 011-5750-01-A2655 AND EO MD11-572 0-39599-A.
